Table of Contents Author Guidelines Submit a Manuscript
Scientific Programming
Volume 2016, Article ID 3204368, 9 pages
http://dx.doi.org/10.1155/2016/3204368
Research Article

Global Optimization for Solving Linear Multiplicative Programming Based on a New Linearization Method

1Department of Mathematics, College of Sciences, Shanghai University, Shanghai 200444, China
2Department of Mathematics, Henan Normal University, Xinxiang 453007, China

Received 22 April 2016; Revised 22 July 2016; Accepted 31 July 2016

Academic Editor: Fabrizio Riguzzi

Copyright © 2016 Chun-Feng Wang and Yan-Qin Bai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. D. Maranas, I. P. Androulakis, C. A. Floudas, A. J. Berger, and J. M. Mulvey, “Solving long-term financial planning problems via global optimization,” Journal of Economic Dynamics and Control, vol. 21, no. 8-9, pp. 1405–1425, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  2. K. P. Bennett and O. L. Mangasarian, “Bilinear separation of two sets in n-space,” Computational Optimization and Applications, vol. 2, no. 3, pp. 207–227, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. I. Quesada and I. E. Grossmann, “Alternative bounding approximations for the global optimization of various engineering design problems,” in Global Optimization in Engineering Design, I. E. Grossmann, Ed., vol. 9 of Nonconvex Optimization and Its Applications, pp. 309–331, Kluwer Academic Publishers, Norwell, Mass, USA, 1996. View at Publisher · View at Google Scholar
  4. M. C. Dorneich and N. V. Sahinidis, “Global optimization algorithms for chip layout and compaction,” Engineering Optimization, vol. 25, no. 2, pp. 131–154, 1995. View at Publisher · View at Google Scholar
  5. J. M. Mulvey, R. J. Vanderbei, and S. A. Zenios, “Robust optimization of large-scale systems,” Operations Research, vol. 43, no. 2, pp. 264–281, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  6. H. Konno, T. Kuno, and Y. Yajima, “Global minimization of a generalized convex multiplicative function,” Journal of Global Optimization, vol. 4, no. 1, pp. 47–62, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. T. Kuno, “Solving a class of multiplicative programs with 0−1 knapsack constraints,” Journal of Optimization Theory and Applications, vol. 103, no. 1, pp. 121–135, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. H.-S. Ryoo and N. V. Sahinidis, “Global optimization of multiplicative programs,” Journal of Global Optimization, vol. 26, no. 4, pp. 387–418, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. P. Shen and H. Jiao, “Linearization method for a class of multiplicative programming with exponent,” Applied Mathematics and Computation, vol. 183, no. 1, pp. 328–336, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. X.-G. Zhou and K. Wu, “A method of acceleration for a class of multiplicative programming problems with exponent,” Journal of Computational and Applied Mathematics, vol. 223, no. 2, pp. 975–982, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. R. Horst and H. Tuy, Global Optimization: Deterministic Approaches, Springer, Berline, Germany, 2nd edition, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  12. H. P. Benson and G. M. Boger, “Outcome-space cutting-plane algorithm for linear multiplicative programming,” Journal of Optimization Theory and Applications, vol. 104, no. 2, pp. 301–322, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. C.-F. Wang, S.-Y. Liu, and P.-P. Shen, “Global minimization of a generalized linear multiplicative programming,” Applied Mathematical Modelling, vol. 36, no. 6, pp. 2446–2451, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. Y. L. Gao, C. X. Xu, and Y. T. Yang, “Outcome-space branch and bound algorithm for solving linear multiplicative programming,” in Computational Intelligence and Security: International Conference, CIS 2005, Xi'an, China, December 15–19, 2005, Proceedings Part I, vol. 3801 of Lecture Notes in Computer Science, pp. 675–681, Springer, Berlin, Germany, 2005. View at Publisher · View at Google Scholar
  15. Y. L. Gao, G. R. Wu, and W. M. Ma, “A new global optimization approach for convex multiplicative programming,” Applied Mathematics and Computation, vol. 216, no. 4, pp. 1206–1218, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. S. Schaible and C. Sodini, “Finite algorithm for generalized linear multiplicative programming,” Journal of Optimization Theory and Applications, vol. 87, no. 2, pp. 441–455, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. N. V. Thoai, “A global optimization approach for solving the convex multiplicative programming problem,” Journal of Global Optimization, vol. 1, pp. 341–357, 1991. View at Google Scholar
  18. J. E. Falk and S. W. Palocsay, “Image space analysis of generalized fractional programs,” Journal of Global Optimization, vol. 4, no. 1, pp. 63–88, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. H. Jiao, K. Li, and J. Wang, “An optimization algorithm for solving a class of multiplicative problems,” Journal of Chemical and Pharmaceutical Research, vol. 6, no. 1, pp. 271–277, 2014. View at Google Scholar · View at Scopus
  20. X.-G. Zhou, B.-Y. Cao, and K. Wu, “Global optimization method for linear multiplicative programming,” Acta Mathematicae Applicatae Sinica, vol. 31, no. 2, pp. 325–334, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. X.-G. Zhou, “Global optimization of linear multiplicative programming using univariate search,” in Fuzzy Information & Engineering and Operations Research & Management, B.-Y. Cao and H. Nasseri, Eds., vol. 211 of Advances in Intelligent Systems and Computing, pp. 51–56, 2014. View at Publisher · View at Google Scholar
  22. X.-G. Zhou and B.-Y. Cao, “A simplicial branch and bound duality-bounds algorithm to linear multiplicative programming,” Journal of Applied Mathematics, vol. 2013, Article ID 984168, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet